My Papers

  • Finite coverings of complex spaces by connected Stein open sets.
            - joint work with Mihnea Coltoiu
            to appear in Mathematische Zeitschrift.

  • Bifurcation values of families of real curves.
            - joint work with Mihai Tibar
            to appear in Proceedings of the Royal Society of Edinburgh Section A: Mathematics

  • On Runge-curved domains in Stein spaces.
            - joint work with Mihnea Coltoiu
            Annali della Scuola Normale Superiore di Pisa (5), XVI (2016), no. 4, 1185--1192.

  • On the parametrization of germs of two-dimensional singularities.
            - joint work with Mihnea Coltoiu
            The Journal of Geometric Analysis, 25 (2015), no. 4, 2427--2435.

  • On the separation of the cohomology of universal coverings of 1-convex surfaces.
            - joint work with Mihnea Coltoiu
            Advances in Mathematics, 265 (2014), 362--370.

  • On complex spaces with prescribed singularities.
            - joint work with Mihnea Coltoiu and Klas Diederich
            Mathematical Research Letters, 20 (2013), no. 5, 857--868.

  • Convexity properties of coverings of 1-convex surfaces.
            - joint work with Mihnea Coltoiu
            Mathematische Zeitschrift 275 (2013), no. 3-4, 781 -- 792.

  • On the open immersion problem.
            - joint work with Mihnea Coltoiu
            Mathematische Annalen 356 (2013), no.3, 1203 -- 1211.

  • On the image of an algebraic projective space.
            - joint work with Mihnea Coltoiu and Natalia Gasitoi.
            Comptes Rendus Mathematique 350 (2012), no. 5-6, 239--241.

  • q-convexity properties of the coverings of a link singularity.
            - joint work with Mihnea Coltoiu and Mihai Tibar.
            Publications of the Research Institute for Mathematical Sciences 48 (2012), no. 2, 409--417.

  • The disk property. A short survey.
            An. Stiint. Univ. "Ovidius'' Constanta Ser. Mat. 20 (2012), no. 2, 35--42.

  • The disk property of coverings of 1-convex surfaces.
            - joint work with Mihnea Coltoiu
            Proceedings of the AMS 140 (2012), no. 2, 575--580.

  • The Levi problem in the blow-up.
            - joint work with Mihnea Coltoiu.
            Osaka Journal of Mathematics 47 (2010), no. 4, 943--947.

  • Prescribing Projections of Runge Domains in Stein Spaces.
            Mathematical Reports 12 (2010), no. 2, 137--143.

  • Analytic cohomology groups in top degrees of Zariski open sets in P^n.
            - joint work with Gabriel Chiriacescu and Mihnea Coltoiu.
            Mathematische Zeitschrift 264 (2010), no. 3, 671--677.

  • Minors in Weighted Graphs.
            - joint work with Daniela Joita.
            The Bulletin of the Australian Mathematical Society 77 (2008), no. 3, 455--464.

  • On Uniformly Runge Domains.
            Journal of Mathematics of Kyoto University 47 (2007), no. 4, 875--880.

  • On a problem of Bremermann concerning Runge domains.
            Mathematische Annalen 337 (2007), no. 2, 395--400.

  • Chaotic dynamics of a rational map.
            - joint work with C. Georgescu, W. Nowell, and P. Stanica.
            Discrete and Continuous Dynamical Systems, Series A 12 (2005), No.2, 363-375.

  • Inequalities related to rearrangements of powers and symmetric polynomials.
            - joint work with P. Stanica.
            JIPAM. J. Inequal. Pure Appl. Math. 4 (2003), no. 2

  • The third Cauchy-Fantappie formula of Leray.
            - joint work with F. Larusson.
            Michigan Mathematical Journal 51 (2003), No. 2, 339-350.

  • Traces of Convex Domains.
            Proceedings of the AMS 131 (2003) No. 9, 2721-2725.

  • On the n-concavity of covering spaces with parameters.
            Mathematische Zeitschrift 245 (2003), 221-231.

  • On the projection of pseudoconvex domains.
            Mathematische Zeitschrift 233 (2000), 625-631.